Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 67-82 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ranjbar S, Khatibzadeh H, Ahmadi P. Convexity and Geodesic Metric Spaces. mmr 2021; 7 (1) :67-82
URL: http://mmr.khu.ac.ir/article-1-2930-en.html
1- Higher Education Center of Eghlid , sranjbar@eghlid.ac.ir
2- University of Zanjan
Abstract:   (1467 Views)
In this paper, we first present a preliminary study on metric segments and geodesics in metric spaces. Then we recall the concept of d-convexity of sets and functions in the sense of Menger and study some properties of d-convex sets and d-convex functions as well as extreme points and faces of d-convex sets in normed spaces. Finally we study the continuity of d-convex functions in geodesic metric spaces.
Full-Text [PDF 526 kb]   (394 Downloads)    
Type of Study: Original Manuscript | Subject: Anal
Received: 2019/03/17 | Revised: 2021/05/24 | Accepted: 2019/11/9 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb